MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH MCREYNOLDS IMPACTOR ADAPTER; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 6260-4-090
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.Device not available.
 
Event or Problem Description
Instrument is inspected after cleaning and the fault is discovered at steril centralen.It was not discovered during the operation and no replacement was used.Instrument returned for examination.The tip/threads at the end was broken off.
 
Additional Manufacturer Narrative
Reason for supp: product return - pm reported event: an event regarding crack/ fracture involving a gmrs adapter was reported.Conclusion: the device was discovered during inspection.The device was returned for evaluation.The tip of the mcreynolds adapter was returned fractured.The device was evaluated with a scanning electron microscope (sem).The observed mixed mechanism morphology is consistent with an overload fracture.Energy dispersive spectroscopy (eds) showed that the material is consistent with a 455 alloy (fe-cr-ni-cu-ti) which is consistent with the drawing.Hardness was evaluated per astm e18, and the average hardness of 51hrc meets the drawing requirement of 47hrc minimum. based on the given information, no identifiable materials or manufacturing discrepancies were observed on the surfaces examined.There was no surgical procedure associated with the reported event.This event meets the definition of preventive maintenance; no further investigation is required at this time.
 
Event or Problem Description

Brand Name
MCREYNOLDS IMPACTOR ADAPTER
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key10483667
Report Number0002249697-2020-01793
Device Sequence Number19527883
Product Code LPH
UDI-Device Identifier07613327217896
UDI-Public07613327217896
Combination Product (Y/N)N
PMA/510(K) Number
K153345
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/01/2020
Device Model Number6260-4-090
Device Catalogue Number6260-4-090
Device Lot NumberTDER900
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Initial Date Received by Manufacturer 08/10/2020
Supplement Date Received by Manufacturer11/04/2020
Initial Report FDA Received Date09/02/2020
Supplement Report FDA Received Date11/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR